# SDR GUUA94171123010A

- Difficulty date: December 30, 2010
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N17541
- Make and model: Beech 1900D
- Aircraft serial: UE203
- Aircraft time: 30,493 hours, 35,426 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Bracket
- Part number: 12991004717
- Part serial: A1037
- Condition: Cracked
- Location: Cowling
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAGNETIC PARTICLE INSP, DISCOVERED ENGINE TRUSS COWL BRACKET WELD AREA CRACKED.  PERFORMED WELD REPAIR TO ENGINE TRUSS COWL BRACKET WELD AREA.
